# SDR CALA0600281

- Difficulty date: July 30, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 55,982 hours, 29,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK IN BOTTOM SKIN PANEL BETWEEN KEEL BEAMS AT STA 685, S29L TO S29R.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW SRM 53-60-12, REPAIR NR 2.
